American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Evgeny A. Poletsky. Approximation by harmonic functions. Trans. Amer. Math. Soc. 349 (1997) 4415-4427. MR 1443888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alexander J. Izzo. Uniform algebras generated by holomorphic and pluriharmonic functions . Trans. Amer. Math. Soc. 339 (1993) 835-847. MR 1139494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hà Huy Khoái and Nguyen Văn Khuê. Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras . Trans. Amer. Math. Soc. 330 (1992) 503-508. MR 1025755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sheldon Axler and Pamela Gorkin. Sequences in the maximal ideal space of $H\sp \infty$ . Proc. Amer. Math. Soc. 108 (1990) 731-740. MR 994770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Håkan Hedenmalm. Outer functions in function algebras on the bidisc . Trans. Amer. Math. Soc. 306 (1988) 697-714. MR 933313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gustavo Corach and Fernando Daniel Suárez. Dense morphisms in commutative Banach algebras . Trans. Amer. Math. Soc. 304 (1987) 537-547. MR 911084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward Bierstone and Pierre D. Milman. Ideals of holomorphic functions with $C\sp \infty$ boundary values on a pseudoconvex domain . Trans. Amer. Math. Soc. 304 (1987) 323-342. MR 906818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Reinhold Meise and B. Alan Taylor. Splitting of closed ideals in $({\rm DFN})$-algebras of entire functions and the property $({\rm DN})$ . Trans. Amer. Math. Soc. 302 (1987) 341-370. MR 887514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zbigniew Slodkowski. On bounded analytic functions in finitely connected domains . Trans. Amer. Math. Soc. 300 (1987) 721-736. MR 876475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacques Chaumat and Anne-Marie Chollet. Dimension de Hausdorff des ensembles de z\'eros et d'interpolation pour $A\sp \infty(D)$ . Trans. Amer. Math. Soc. 299 (1987) 95-114. MR 869401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sandra Hayes and Jean-Pierre Vigué. A complex space whose spectrum is not locally compact anywhere . Proc. Amer. Math. Soc. 98 (1986) 271-275. MR 854032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. Alexander. On the volumes of images of holomorphic mappings in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 98 (1986) 461-466. MR 857941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Antonella Cupillari. A small boundary for $H\sp \infty$ on a strictly pseudoconvex domain . Proc. Amer. Math. Soc. 95 (1985) 396-402. MR 806077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan V. Noell. Analyticity in the boundary of a pseudoconvex domain . Proc. Amer. Math. Soc. 94 (1985) 450-454. MR 787892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donna Kumagai. Multidimensional analytic structure and Shilov boundaries . Proc. Amer. Math. Soc. 91 (1984) 595-600. MR 746097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edgar Lee Stout. The dimension of peak-interpolation sets . Proc. Amer. Math. Soc. 86 (1982) 413-416. MR 671206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Alexander. On zero sets for the ball algebra . Proc. Amer. Math. Soc. 86 (1982) 71-74. MR 663869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donna Kumagai. Subharmonic functions and uniform algebras . Proc. Amer. Math. Soc. 78 (1980) 23-29. MR 548077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[20] Richard F. Basener. Peak points, barriers and pseudoconvex boundary points . Proc. Amer. Math. Soc. 65 (1977) 89-92. MR 0466633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. George Dors. A Fr\'echet algebra example . Proc. Amer. Math. Soc. 64 (1977) 62-64. MR 0448084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William R. Zame. Holomorphic convexity of compact sets in analytic spaces and the structure of algebras of holomorphic germs . Trans. Amer. Math. Soc. 222 (1976) 107-127. MR 0425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Klas Diederich and John Erik Fornaess. A strange bounded smooth domain of holomorphy. Bull. Amer. Math. Soc. 82 (1976) 74-76. MR 0397019.
Abstract, references, and article information   
View Article: PDF

[24] William R. Zame. Analytic structure in some analytic function algebras . Trans. Amer. Math. Soc. 203 (1975) 215-226. MR 0445005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carl Stephen Davis. A zero set for $A(U\sp{2})$ . Proc. Amer. Math. Soc. 46 (1974) 287-288. MR 0350429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. G. Dales. The ring of holomorphic functions on a Stein compact set as a unique factorization domain . Proc. Amer. Math. Soc. 44 (1974) 88-92. MR 0333245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William R. Zame. Relative size of the Shilov boundary of a function algebra . Proc. Amer. Math. Soc. 44 (1974) 68-70. MR 0333741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. G. Weill. A note on monomials in several complex variables . Proc. Amer. Math. Soc. 42 (1974) 541-542. MR 0328116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexander Nagel. Cohomology, maximal ideals, and point evaluations . Proc. Amer. Math. Soc. 42 (1974) 47-50. MR 0328122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eric P. Kronstadt. Interpolating sequences in polydisks . Trans. Amer. Math. Soc. 199 (1974) 369-398. MR 0417451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2